# SDR DALA2022121207995

- Difficulty date: December 11, 2022
- Submitted: December 12, 2022
- Operation: Air carrier
- Aircraft: N507DZ
- Make and model: Airbus A321-271N
- Aircraft serial: 10975
- Aircraft time: 569 hours, 122 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Fod
- Location: L2
- Stage of operation: IN
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

SHIP 5007 DOOR 2L UNABLE TO ARM.   CLEANED DEBRIS FROM DOOR AND LINKAGES AND OPERATED NORMALLY. OK FOR SERVICE. (7330556)
